×

zbMATH — the first resource for mathematics

Global exponential stability of impulsive stochastic functional differential systems. (English) Zbl 1205.60110
Summary: Based on Razumikhin techniques and Lyapunov functions, several criteria on the global exponential stability and instability of impulsive stochastic functional differential systems are obtained. Our results show that stochastic functional differential systems may be exponentially stabilized by impulses. Two illustrative examples are given to show the effectiveness of the results.

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cheng, P.; Deng, F.; Dai, X., Razumikhin-type theorems for asymptotic stability of impulsive stochastic functional differential systems, Journal of systems science and systems engineering, 19, 1, 72-84, (2010)
[2] Huang, L.; Deng, F., Razumikhin-type theorems on stability of neutral stochastic functional differential equations, IEEE transactions on automatic control, 53, 7, 1718-1723, (2008) · Zbl 1367.34096
[3] Huang, L.; Mao, X., On input-to-state of stochastic retarded systems with Markovian switching, IEEE transactions on automatic control, 54, 8, 1898-1902, (2009) · Zbl 1367.93597
[4] Huang, L.; Mao, X.; Deng, F., Stability of hybrid stochastic retarded systems, IEEE transactions on circuits and systems I: regular papers, 55, 11, 3413-3420, (2008)
[5] Janković, S.; Randjelović, J.; Jovanović, M., Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations, Journal of mathematical analysis and applications, 355, 811-820, (2009) · Zbl 1166.60040
[6] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[7] Lin, A.; Hu, L., Existence results for impulsive neutral stochastic functional integro – differential inclusions with nonlocal initial conditions, Computers and mathematics with applications, 59, 64-73, (2010) · Zbl 1189.60119
[8] Liu, B., Stability of solutions for stochastic impulsive systems via comparison approach, IEEE transactions on automatic control, 53, 9, 2128-2133, (2008) · Zbl 1367.93523
[9] Luo, J., Exponential stability for stochastic neutral partial functional differential equations, Journal of mathematical analysis and applications, 355, 414-425, (2009) · Zbl 1165.60024
[10] Mao, X., Razumikhin-type theorems on exponential stability of stochastic functional differential equations, Stochastic processes and their applications, 65, 233-250, (1996) · Zbl 0889.60062
[11] Mao, X., Stochastic differential equations and applications, (1997), Horwood England · Zbl 0874.60050
[12] Mao, X., Stochastic functional differential equations with Markovian switching, Functional differential equations, 6, 375-396, (1999) · Zbl 1034.60063
[13] Peng, S.; Jia, B., Some criteria on \(p\)th moment stability of impulsive stochastic functional differential equations, Statistics and probability letters, 80, 1085-1092, (2010) · Zbl 1197.60056
[14] Sakthivel, R.; Luo, J., Asymptotic stability of nonlinear impulsive stochastic differential equations, Statistics and probability letters, 79, 1219-1223, (2009) · Zbl 1166.60316
[15] Song, Q.; Wang, Z., Stability analysis of impulsive stochastic cohen – grossberg neural networks with mixed time delays, Physica A, 387, 3314-3326, (2008)
[16] Wang, X.; Guo, Q.; Xu, D., Exponential \(p\)-stability of impulsive stochastic cohen – grossberg neural networks with mixed delays, Mathematics and computers in simulation, 79, 1698-1710, (2009) · Zbl 1165.34043
[17] Wang, Q.; Liu, X., Impulsive stabilization of delay differential systems via the lyapunov – razumikhin method, Applied mathematics letters, 20, 839-845, (2007) · Zbl 1159.34347
[18] Wu, H.; Sun, J., \(p\)-moment stability of stochastic differential equations with impulsive jump and Markovian switching, Automatica, 42, 1753-1759, (2006) · Zbl 1114.93092
[19] Wu, Q.; Zhou, J.; Xiang, L., Global exponential stability of impulsive differential equations with any time delays, Applied mathematics letters, 23, 143-147, (2010) · Zbl 1210.34105
[20] Xu, L.; Xu, D., Mean square exponential stability of impulsive control stochastic systems with time-varying delay, Physics letters A, 373, 328-333, (2009) · Zbl 1227.34082
[21] Yang, Z.; Xu, D.; Xang, L., Exponential \(p\)-stability of impulsive stochastic differential equations with delays, Physics letters A, 359, 129-137, (2006) · Zbl 1236.60061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.